A female asked:
Disclaimer

i just took a motrin due to muscle soreness. i am also suffering from a head cold. can i take 150ml of nyquil, if i am a short 20 y/o female?

1 doctor answer
Dr. John Goldman
55 years experience Rheumatology
Yes: NyQuil D ingredients include Acetaminophen (500 mg/15 mL) (pain reliever/fever reducer) Dextromethorphan (15 mg/15 mL) (cough suppressant) Doxylamine succinate (6.25 mg/15 mL) (antihistamine/hypnotic) Pseudoephedrine (30 mg/15 mL) (nasal decongestant) None of these ingredients include motrin
Answered on Jan 15, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Viral URI: Try a decongestant (pseudoephedrine) and a saline nasal irrigation using a neti pot (see your pharmacist).
1
1 thank
A male asked:
Dr. Lonnie Smith
39 years experience ENT and Head and Neck Surgery
Should be okay: You should check the ingredients on the label to make sure you are doubling up on the same type of meds. Most Nyquil does not have ibuprofen in it.
A 18-year-old female asked:
Dr. Louis Gallia
45 years experience Oral and Maxillofacial Surgery
3200 mg: Normal size patient with no medical problems - 3200 mg daily.
1
1 thank
A 52-year-old female asked:
Dr. William Newton
19 years experience Pain Management
How Long?: If the pain has lasted for more than a few weeks, now is the time to go to you pcp for an evaluation. Without more detail it is hard to say what may ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month